Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
A shift in paradigm for system identification 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2020, 卷号: 93, 期号: 2, 页码: 173-180
Authors:  Ljung, Lennart;  Chen, Tianshi;  Mu, Biqiang
Favorite  |  View/Download:63/0  |  Submit date:2020/05/24
System identification  linear regressions  bias-variance tradeoff  regularisation  kernel methods  
The active disturbance rejection control approach to stabilisation of coupled heat and ODE system subject to boundary control matched disturbance 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2015, 卷号: 88, 期号: 8, 页码: 1554-1564
Authors:  Guo, Bao-Zhu;  Liu, Jun-Jun;  AL-Fhaid, A. S.;  Younas, Arshad Mahmood M.;  Asiri, Asim
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
coupled PDE-ODE system  boundary control  disturbance rejection  active disturbance rejection control  stability  
Synchronisation of a class of networked passive systems with switching topology 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2009, 卷号: 82, 期号: 7, 页码: 1326-1333
Authors:  Zhu, Yahong;  Qi, Hongsheng;  Cheng, Daizhan
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
output synchronisation  switched system  multiple Lyapunov function  Barbalat-like lemma  
Robust output feedback H infinity control of uncertain Markovian jump systems with mode-dependent time-delays 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2008, 卷号: 81, 期号: 1, 页码: 43-61
Authors:  Kang, Y.;  Zhang, J. F.;  Ge, S. S.
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
Stability and stabilisation of planar switched linear systems via LaSalle's invariance principle 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2008, 卷号: 81, 期号: 10, 页码: 1590-1599
Authors:  Yuan, Yanyan;  Cheng, Daizhan
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
switched linear systems  common weak Lyapunov function  LaSalle's invariance principle  uniformly asymptotical stablility  
Adaptive rejection of non-linear disturbances in extended non-linear output feedback systems 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2008, 卷号: 81, 期号: 9, 页码: 1417-1423
Authors:  Xi, Zairong;  Ding, Zhengtao
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
adaptive control  disturbance rejection  nonlinear exosystem  output regulation  internal model principle  
Adaptive sampled-data based linear quadratic optimal control of stochastic systems 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2007, 卷号: 80, 期号: 10, 页码: 1676-1689
Authors:  Tan, S.;  Zhang, J. F.
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
Output-feedback adaptive stabilization control design for non-holonomic systems with strong non-linear drifts 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2005, 卷号: 78, 期号: 7, 页码: 474-490
Authors:  Liu, YG;  Zhang, JF
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
Cycle time assignment of min-max systems 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2003, 卷号: 76, 期号: 18, 页码: 1790-1799
Authors:  Tao, YG;  Chen, WD
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
Generalized normal form and stabilization of non-linear systems 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2003, 卷号: 76, 期号: 2, 页码: 116-128
Authors:  Cheng, DZ;  Zhang, LJ
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30